Share This Article:

Some Results on Vertex Equitable Labeling

Abstract Full-Text HTML XML Download Download as PDF (Size:343KB) PP. 51-57
DOI: 10.4236/ojdm.2012.22009    4,329 Downloads   8,540 Views   Citations


Let G be a graph with p vertices and q edges and let A= vertex labeling is said to be a vertex equitable labeling of G if it induces an edge labeling given by such that and , where is the number of vertices v with for A graph G is said to be a vertex equitable graph if it admits vertex equitable labeling. In this paper, we establish the vertex equitable labeling of a Tp-tree, where T is a Tp-tree with even number of vertices, bistar the caterpillar and crown

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

P. Jeyanthi and A. Maheswari, "Some Results on Vertex Equitable Labeling," Open Journal of Discrete Mathematics, Vol. 2 No. 2, 2012, pp. 51-57. doi: 10.4236/ojdm.2012.22009.


[1] G. Bloom and S. Ruiz, “Decomposition into Linear Forest and Difference Labelings of Graphs,” Discrete Applied Mathematics, Vol. 49, 1994, pp. 61-75. doi:10.1016/0166-218X(94)90201-1
[2] J. A. Gallian, “A Dynamic Survey of Graph Labeling,” The Electronic Journal of Combinatorics, Vol. 18, 2011, Paper #DS6.
[3] F. Harary, “Graph Theory,” Addison Wesley, Massachusetts, 1972.
[4] R. Ponraj and S. Somasundram, “Mean Labeling of Graphs,” National Academy Science Letters, Vol. 26, 2003, pp. 210-213.
[5] R. Ponraj and S. Somasundram, “Non-Existence of Mean Labeling for a Wheel,” Bulletin of Pure and Applied Sciences (Mathematics & Statistics), Vol. 22E, 2003, pp. 103-111.
[6] R. Ponraj and S. Somasundram, “Some Results on Mean Graphs,” Pure and Applied Mathematical Sciences, Vol. 9, 2004, pp. 47-58.
[7] R. Ponraj and S. Somasundram, “Further Results on Mean Graphs,” Proceedings f SACOEFERENCE, National Level Conference, Dr. Sivanthi Aditanar College of Engineering, 2005, pp. 443-448.
[8] M. Seenivasan and A. Lourdusamy, “Vertex Equitable Labeling of Graphs,” Journal of Discrete Mathematical Sciences & Cryptography, Vol. 11, No. 6, 2008, pp. 727- 735.
[9] S. M. Hegde and S. Shetty, “On Graceful Trees,” Applied Mathematics E-Notes, Vol. 2, 2002, pp. 192-197.

comments powered by Disqus

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.